# SDR COMA0460172

- Difficulty date: February 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 8,470 hours, 6,710 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 16736103
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5975 NEW FAIL AND STEERING INOP MESSAGE DURING FLIGHT.  REPLACED THE EHSU VALVE.
